# SDR DHL2007801535

- Difficulty date: November 14, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 240 S20-21r
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME SEGMENT CRACKED 5" STA 240.000 L20R TO L21R.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG. 2 SHEET 2.6.  REMOVED DAMAGED FRAME SEGMENT, SPLICES AND EXISTING ANGLES IAW SRM 51-1-20D.  FABRICATED NEW FRAME SEGMENT P/N S2537716 IAW SRM 53-2-0 FIG. 2, SRM 53-2-0 FIG 2 SHEET 1-6 SHEET 8 TR NR 53-110 DATED 11-10-200, SRM 53-4-1 FIG 40 SHEET 7, 9 ITEM "C", SRM 51-2-0 FIG. 50 SHEET 49.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND REINSTALLED SPLICES AND EXISTING ANGLES IAW SRM 53-2-0 FIG 2 SHEET 2 6, SRM 51-1-20D, SRM 51-3-1.
